# SDR AALA202306208211

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A320*
- Aircraft serial: 5235
- Aircraft time: 34,085 hours, 13,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT DURING SYSTEM TEST. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
